# SDR R61A2024100400455

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 37,375 hours, 28,555 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED3065
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 5,782 hours, 4,219 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE DEPLOYED PARTIALLY.  R&R FWD SERVICE DOOR EMERGENCY EVACUATION SLIDE ASSEMBLY.
